# SDR CA110527001

- Difficulty date: May 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,792 hours
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOSS OF TORQUE/IFSD DURING CLIMB AFTER T/O, THE NR 1 ENGINE FUEL FLOW NH SPEED DROPPED AND THE TORQUE WENT DOWNTO 40 PERCENT ACCOMPANIED BY SURGING.   THE ENGINE UPTRIM CAME ON FOR THE NR 2 ENGINE, THEN THE NR 1 ENGINE STARTED TO SURGE AGAIN AND THE TORQUE WENT TO 110 PERCENT. THE PILOT SHUTDOWN ENGINE AND LANDED SAFETY ON A SINGLE ENGINE AT THE POINT OF DEPARTURE.  POST FLIGHT INSPECTION FAULTY AUTOFEATHER SWITCH DISCOVERED.
